RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1975, Volume 135, Pages 68–80 (Mi tm2673)  

This article is cited in 2 scientific papers (total in 4 papers)

Analytic functions of several complex variables, and quantum field theory

V. S. Vladimirov

USSR

Full text: PDF file (1660 kB)

Bibliographic databases:

Document Type: Article
UDC: 530.145.1

Citation: V. S. Vladimirov, “Analytic functions of several complex variables, and quantum field theory”, International Conference on Mathematical Problems of Quantum Field Theory and Quantum Statistics. Part I. Axiomatic quantum field theory, Collection of talks (Moscow, 12–17 December, 1972), Trudy Mat. Inst. Steklov., 135, 1975, 68–80

Citation in format AMSBIB
\Bibitem{Vla75}
\by V.~S.~Vladimirov
\paper Analytic functions of several complex variables, and quantum field theory
\inbook International Conference on Mathematical Problems of Quantum Field Theory and Quantum Statistics. Part~I. Axiomatic quantum field theory
\bookinfo Collection of talks
\procinfo Moscow, 12--17 December, 1972
\serial Trudy Mat. Inst. Steklov.
\yr 1975
\vol 135
\pages 68--80
\mathnet{http://mi.mathnet.ru/tm2673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0481066}
\zmath{https://zbmath.org/?q=an:0398.32011}


Linking options:
  • http://mi.mathnet.ru/eng/tm2673
  • http://mi.mathnet.ru/eng/tm/v135/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. X.-Yu. Zhou, “A proof of the extended future tube conjecture”, Izv. Math., 62:1 (1998), 201–213  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. G. Sergeev, Xian-Yu Zhou, “Extended Future Tube Conjecture”, Proc. Steklov Inst. Math., 228 (2000), 25–42  mathnet  mathscinet  zmath
    4. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:104
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019